MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003322
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device's laser output was decreasing.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
The console device was not returned to the service center but was serviced on-site at the customer's facility by a field service engineer (fse).The fse confirmed the reported issue of the device having low power.The fse replaced the defective component (cavity brick) identified during the one-year post-installation inspection.Optical axis alignment and output calibration were performed according to the procedure manual.The system was confirmed to be operating normally and is now fully operational.The issue has been resolved, and the unit is within specification.As a result, the console is functioning as intended.The malfunction found could have affected the device performance, leading to the event experienced by the customer.A review of device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, as an expected or random component failure was identified without any design or manufacturing issues.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23774355
Report Number2124215-2025-90272
Device Sequence Number9992745
Product Code GEX
UDI-Device Identifier07290109145983
UDI-Public(01)07290109145983(11)240701
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003322
Device Catalogue NumberGA-2003322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/02/2026
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown